Translator Disclaimer
February, 1979 Some Remarks on a Mixing Condition
M. Rosenblatt
Ann. Probab. 7(1): 170-172 (February, 1979). DOI: 10.1214/aop/1176995160

Abstract

It is shown that the only stationary countable state Markov chains satisfying a mixing condition referred to as "of Markov type" are sequences of independent random variables.

Citation

Download Citation

M. Rosenblatt. "Some Remarks on a Mixing Condition." Ann. Probab. 7 (1) 170 - 172, February, 1979. https://doi.org/10.1214/aop/1176995160

Information

Published: February, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0925.60052
MathSciNet: MR515825
Digital Object Identifier: 10.1214/aop/1176995160

Subjects:
Primary: 60G10
Secondary: 60J10

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.7 • No. 1 • February, 1979
Back to Top